# SDR SWAA2025040701856

- Difficulty date: March 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,487 hours, 19,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL LOCATED BTW BS 947 TO BS 967 RBL 48 WL 208.1 AT AFT GALLEY AREA 2025-171971<[01] TOOL USED ON STEP 4:ULTRASONIC EQUIPMENT P/N 45MG; S/N:232017609; DUE DATE: 08-OCT-25.;[02] REPLACED INTERCOSTAL AND FASTENERS LOCATED BTW BS 947 TO BS 967 RBL 48 WL 208.1 AT AFT GALLEY AREA IAW B737-800 SRM 51-40-02 AND DWG 147A5650; SHEET 71 REV:. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED INTERCOSTAL AND FASTENERS LOCATED BTW BS 947 TO BS 967 RBL 48 WL 208.1 AT AFT GALLEY AREA IAW B737-800 SRM 51-40-02 AND DWG 147A5650; SHEET 71 REV:. SEE INDIVIDUAL SIGN OFF BELOW.
